Previous |  Up |  Next

Article

MSC: 53B20, 53B30, 53C21
Keywords:
(pseudo-) Riemannian manifold; almost pseudo-Z-symmetric spaces; equidistant spaces
Summary:
In the present paper we have obtained a new example of non-Ricci-flat almost pseudo-Z-symmetric manifolds in the class of equidistant spaces, which admit non-trivial geodesic mappings.
References:
[1] Brinkmann, H. W.: Einstein spaces which mapped conformally on each other. Math. Ann. 94 (1925). DOI 10.1007/BF01208647 | MR 1512246
[2] Cartan, É.: Les espaces riemanniens symétriques. Verhandlungen Kongress Zürich 1 (1932), 152–161. Zbl 0006.42102
[3] Chepurna, O., Hinterleitner, I.: On the mobility degree of (pseudo-) Riemannian spaces with respect to concircular mappings. Miskolc Math. Notes 14, 2 (2013), 561–568. MR 3144092 | Zbl 1299.53036
[4] De, U. C., Pal, P.: On almost pseudo-Z-symmetric manifolds. Acta Univ. Palack. Olomuc., Fac. Rer. Nat., Math. 53, 1 (2014), 25–43. MR 3331069 | Zbl 1312.53065
[5] Dey, S. K., Baishya, K. K.: On the existence of some types of Kenmotsu manifolds. Univers. J. Math. Math. Sci. 6, 1 (2014), 13–32. Zbl 1309.53030
[6] Hinterleitner, I., Mikeš, J.: Geodesic mappings onto Weyl manifolds. J. Appl. Math. 2, 1 (2009), 125–133, In: Proc. 8th Int. Conf. on Appl. Math. (APLIMAT 2009), Bratislava, 2009, 423–430.
[7] Kaigorodov, V. R.: Structure of space-time curvature. J. Sov. Math. 28 (1985), 256–273. DOI 10.1007/BF02105213 | Zbl 0559.53008
[8] Mikeš, J.: Geodesic mappings of semisymmetric Riemannian spaces. Archives at VINITI, Odessk. Univ. 3924-76, Moscow, 1976.
[9] Mikeš, J.: On geodesic mappings of 2-Ricci symmetric Riemannian spaces. Math. Notes 28 (1981), 622–624, Transl. from: Mat. Zametki 28 (1980), 313–317. DOI 10.1007/BF01157926 | MR 0587405
[10] Mikeš, J.: Projective-symmetric and projective-recurrent affinely connected spaces. Tr. Geom. Semin. 13 (1981), 61–62.
[11] Mikeš, J.: Geodesic mappings of affine-connected and Riemannian spaces. J. Math. Sci. (New York) 78, 3 (1996), 311–333, Transl. from: Itogi Nauki Tekh., Ser. Sovrem Mat. Prilozh., Temat. Obz. 11 (2002), 121–162. DOI 10.1007/BF02365193 | MR 1384327
[12] Mikeš, J.: Holomorphically projective mappings and their generalizations. J. Math. Sci. (New York) 89, 3 (1998), 1334–1353, Transl. from: Itogi Nauki Tekh., Ser. Sovrem Mat. Prilozh., Temat. Obz. 30 (2002), 258–289. DOI 10.1007/BF02414875 | MR 1619720
[13] Mikeš, J., Stepanova, E., Vanžurová, A.: Differential Geometry of Special Mappings. Palacký University, Olomouc, 2015. MR 3442960 | Zbl 1337.53001
[14] Mikeš, J., Tolobaev, O. S.: Symmetric and projectively symmetric spaces with affine connection. In: Investigations in topological and generalized spaces, Kirgiz. Gos. Univ., Frunze, 1988, 58–63, (in Russian). MR 1165335
[15] Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic mappings and some generalizations. Palacký University, Olomouc, 2009. MR 2682926 | Zbl 1222.53002
[16] Shaikh, A. A., Baishya, K. K., Eyasmin, S.: On $\varphi $-recurrent generalized $(k,\mu )$-contact metric manifolds. Lobachevskii J. Math. 27, 3-13 (2007), electronic only. MR 2396965
[17] Sinyukov, N. S.: Geodesic mappings of Riemannian spaces. Nauka, Moscow, 1979. MR 0552022 | Zbl 0637.53020
[18] Tamássy, L., Binh, T. Q.: On weakly symmetric and weakly projective symmetric Riemannian manifolds. In: Publ. Comp. Colloq. Math. Soc. János Bolyai 56, North-Holland Publ., Amsterdam, 1992, 663–670. MR 1211691 | Zbl 0791.53021
[19] Walker, A. G.: On Ruse’s spaces of recurrent curvature. Proc. London Math. Soc. 52, 2 (1950), 36–64. DOI 10.1112/plms/s2-52.1.36 | MR 0037574 | Zbl 0039.17702
[20] Yano, K.: Concircular geometry. Proc. Imp. Acad. Tokyo 16 (1940), 195–200, 354–360, 442–448, 505–511. DOI 10.3792/pia/1195578943 | Zbl 0025.08504
[21] Yılmaz, H. B.: On decomposable almost pseudo conharmonically symmetric manifolds. Acta Univ. Palacki. Olomuc., Fac. Rer. Nat., Math. 51, 1 (2012), 111–124. MR 3060013 | Zbl 1273.53010
Partner of
EuDML logo